# SDR SCNA99086

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Spoiler
- Component: 65C163001
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW OBSERVED 'A' SYSTEM HYDRAULIC FAILURE.  HYDRAULIC QUANTITY AND PRESSURE READ ZERO.  ALL COM PROCEDURES WERE COMPLIED WITH AND LANDING WAS UNREMARKABLE. INSPECTED AND FOUND A BLOWN O-RING ON THE NR 2 ACTUATOR FOR THE SPOILER.  REMOVED AND REPLACED THE SPOILER ACTUATOR O-RING AND SYSTEM CHECKS GOOD IAW MM 276100.
